# SDR SIMA20171231002

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 33,202 hours, 29,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO A FORWARD AVIONICS DOOR OPEN INDICATION DURING INITIAL TAKE OFF ROLL.
